MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS TACROLIMUS; TACROLIMUS IMMUNOASSAY
Catalog Number 07251254190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys tacrolimus results from the cobas e 801 analytical unit that did not match the patient's clinical diagnosis.The initial result was <0.500 ng/ml with a data flag.The repeat result was <0.500 ng/ml with a data flag.On (b)(6) 2024, the sample was repeated with a result of 0.502 ng/ml.
 
Additional Manufacturer Narrative
Medwatch field b7 was updated.A sample from the patient was tested on a cobas e801 at another site and the results "were consistent".No specific data was provided.The investigation did not identify a product problem.A general reagent issue was excluded.The cause of the event could not be determined as no sample material was available for further investigation.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined as no sample material from the patient was available for further investigation.

Brand Name
ELECSYS TACROLIMUS
Common Device Name
TACROLIMUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19119362
Report Number1823260-2024-01181
Device Sequence Number15516047
Product Code MLM
UDI-Device Identifier04015630940271
UDI-Public04015630940271
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K173857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number07251254190
Device Lot Number668227
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer04/17/2024
05/13/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/10/2024
05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHYLPREDNISOLONE; TACROLIMUS
Patient SexUnknown